Panadol Extra

Panadol is the leading pain relief medication in Nigeria.
Panadol Extra easy-to-swallow caplets each contain Paracetamol 500mg B.P. and Caffeine 30mg.

Panadol Extra:

  • Gives extra effective pain relief
  • Reduces fever
  • Is gentle on the stomach.

It is suitable for headaches, backaches, toothaches, joint and muscle pains, pains associated with sore throat, menstrual pains (dysmenorrhoea) and to reduce feverish conditions.
Endorsed by the Society for the Study of Pain, Nigeria.

Back to product listing